Duke Mathematical Journal

The formal power series for logexey

Karl Goldberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 23, Number 1 (1956), 13-21.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466673

Digital Object Identifier
doi:10.1215/S0012-7094-56-02302-X

Mathematical Reviews number (MathSciNet)
MR0082571

Zentralblatt MATH identifier
0070.25203

Subjects
Primary: 40.0X

Citation

Goldberg, Karl. The formal power series for $\log e^xe^y$. Duke Math. J. 23 (1956), no. 1, 13--21. doi:10.1215/S0012-7094-56-02302-X. https://projecteuclid.org/euclid.dmj/1077466673


Export citation